On conformal Jordan cells of finite and infinite rank

Rasmussen, J. (2005) On conformal Jordan cells of finite and infinite rank. Letters in Mathematical Physics, 73 2: 83-90. doi:10.1007/s11005-005-0001-2


Author Rasmussen, J.
Title On conformal Jordan cells of finite and infinite rank
Journal name Letters in Mathematical Physics   Check publisher's open access policy
ISSN 0377-9017
1573-0530
Publication date 2005-10
Sub-type Article (original research)
DOI 10.1007/s11005-005-0001-2
Volume 73
Issue 2
Start page 83
End page 90
Total pages 8
Place of publication Dordrecht, Netherlands
Publisher Springer
Language eng
Abstract This work concerns, in part, the construction of conformal Jordan cells of infinite rank and their reductions to conformal Jordan cells of finite rank. How a procedure similar to Lie algebra contractions may reduce a conformal Jordan cell of finite rank to one of lower rank is also discussed. A conformal Jordan cell of rank one corresponds to a primary field. This offers a picture in which any finite conformal Jordan cell of a given conformal weight may be obtained from a universal covering cell of the same weight but infinite rank.
Keyword Logarithmic conformal field theory
Jordan cells
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 21 Mar 2012, 12:42:57 EST by Kay Mackie on behalf of Mathematics